RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 268, Pages 7–10 (Mi tm2870)  

This article is cited in 1 scientific paper (total in 1 paper)

Opening address at the International Conference dedicated to the centenary of L. S. Pontryagin's birth, Moscow, June 17, 2008

Yu. S. Osipov


Full text: PDF file (73 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 268, 1–4

Bibliographic databases:

Document Type: Information matherial

Citation: Yu. S. Osipov, “Opening address at the International Conference dedicated to the centenary of L. S. Pontryagin's birth, Moscow, June 17, 2008”, Differential equations and topology. I, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 268, MAIK Nauka/Interperiodica, Moscow, 2010, 7–10; Proc. Steklov Inst. Math., 268 (2010), 1–4

Citation in format AMSBIB
\Bibitem{Osi10}
\by Yu.~S.~Osipov
\paper Opening address at the International Conference dedicated to the centenary of L.\,S.~Pontryagin's birth, Moscow, June~17, 2008
\inbook Differential equations and topology.~I
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 268
\pages 7--10
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724330}
\zmath{https://zbmath.org/?q=an:1198.00021}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 268
\pages 1--4
\crossref{https://doi.org/10.1134/S0081543810010013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277345600001}


Linking options:
  • http://mi.mathnet.ru/eng/tm2870
  • http://mi.mathnet.ru/eng/tm/v268/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. M. E. Abbasov, “Usloviya ekstremuma v terminakh obobschennykh nesobstvennykh ekzosterov”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2013, no. 3, 3–8  mathnet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:301
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018